# SDR CA090320001

- Difficulty date: March 15, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6100 · Propeller System
- Part: Drain
- Part number: AE7013107G01
- Condition: Clogged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TROUBLESHOOTING A RT PROPELLER SHAFT LEAK MX FOUND 2 DRAIN HOSE LINES CLOGGED WITH OLD COKED OIL (LINES ARE LOCATED ADJACENT TO THE HOT SECTION OF THE ENGINE).   ONE HOSE WAS ABLE TO BE CLEARED. HOSE P/N AE7013107G0180 (IPC REF CH 71-70-00 FIG 20 ITEM 40) COULD NOT BE CLEARED AND WAS REPLACED.  MAINT ALSO NOTED THAT ON A FEW RECENT ENGINE CHANGES ON ACFT SIMILAR DRAIN HOSES (P/N DSC286A4-0173 AND DSC286A4-0180, IPC REF CH 71070-00 FIG 20 ITEMS 330 AND 340) WERE SIMILARLY FOUND CLOGGED BUT WERE ABLE TO BE CLEARED.
